# SDR DLM90030174

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 23,803 hours, 13,585 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFT NOSE GEARUP.  RECYCLED GEAR AS PER POM PROCEDURE.  ON GEAR UP NOSE GEAR UNSAFE (RED) STAYED ON 35 SECONDS LONGER THAN OTHER GEAR LIGHTS AND THE AIRFLOW NOISE DURING THAT TIME WAS LOUD AND UNUSUAL.  JACKED NOSE, RAN GEAR, OPS CHECK GOOD.  CHECKED DOWN RIGGING GOOD.  SERVICED NOSE STRUT AND REPLACED SHRADER VALVE.  CHECKED AIR GAP ON PROX SENSOR FOUND OK.  AIRCRAFT OK FOR SERVICE.
